# SDR SIMA20140303006

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,470 hours, 24,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR CLIP CORRODED AT CARGO DOOR LOWER SILL.  REPAIRED FRAME 68 SHEAR CLIP IAW AEA ERS EM-53MR-1129.
